# SDR DALA2018032902017

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,302 hours, 22,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A SECTION OF THE WING SKIN, INBOARD OF THE LEFT ENGINE BUCKLED,  SEVERAL RIVET HEADS HAVE PULLED THROUGH SKIN.  MAINTENANCE REPAIRED THE SKIN IAW STEP 4E, IAW SRM 57-41-01, REPAIR 7.
